# SDR UALA2013010700068

- Difficulty date: January 4, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 42,500 hours, 16,692 cycles
- Engine: Iae V2527A5
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR HAS A DENT APPROX 7 INCHES AFT OF VENT.  DENT IS WITHIN SRM 52-30-00 LIMITS.    FOUND OUT OF LIMITS AT HMV.  DOUBLER REPAIR INSTALLED PER SRM.
